MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1210/jcem-43-5-1085

Медицинская библиотека · The Journal of clinical endocrinology and metabolism · 1976

Chlorpropamide-induced hyponatremia.

Piters K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 29-year-old woman with severe idiopathic diabetes insipidus, while being treated by a combination of chlorpropamide and chlorothiazide, developed the syndrome of inappropriate secretion of ADH (SIADH) following an overdose of chlorpropamide. The syndrome resolved as the serum chlorpropamide level fell. This report demonstrates that a chlorpropamide-induced SIADH can occur in a patient with idiopathic diabetes insipidus, and it appears that the antidiuretic effect of the drug is dose-related.

Для цитирования: Piters K. Chlorpropamide-induced hyponatremia.. The Journal of clinical endocrinology and metabolism. 1976. DOI: 10.1210/jcem-43-5-1085.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.